Primes in Short Intervals.
Mathematische Zeitschrift, Tome 180 (1982), pp. 335-348
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1982__180_173193,
author = {Glyn Harman},
title = {Primes in {Short} {Intervals.}},
journal = {Mathematische Zeitschrift},
pages = {335--348},
year = {1982},
volume = {180},
zbl = {0482.10040},
url = {http://geodesic.mathdoc.fr/item/MZ_1982__180_173193/}
}
Glyn Harman. Primes in Short Intervals.. Mathematische Zeitschrift, Tome 180 (1982), pp. 335-348. http://geodesic.mathdoc.fr/item/MZ_1982__180_173193/